# SDR AALA20120915001

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 63,841 hours, 27,236 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: ST107QM1
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT BRAKE PRESSURE GAUGE WENT TO RED BAND.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT BRAKE PRESSURE TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
